Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Badal Joshi    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Badal Joshi and Anne Shiu, Simplifying the Jacobian Criterion for precluding multistationarity in chemical reaction networks, SIAM Journal on Applied Mathematics, vol. 72 no. 3 (June, 2012), pp. 857-876 [arXiv:1106.1578v2]
  2. Badal Joshi, Xueying Wang, Sayanti Banerjee, Haiyan Tian, Anastasios Matzavinos, and Mark A.J. Chaplain, On immunotherapies and cancer vaccination protocols: A mathematical modelling approach, Journal of Theoretical Biology, vol. 259 no. 4 (May, 2009), pp. 820-827
  3. Andrew J. Gall, Badal Joshi, Janet Best, Virginia R. Florang, Jonathan A. Doorn, Mark S. Blumberg, Developmental emergence of power-law wake behavior depends upon the functional integrity of the Locus Coeruleus, Sleep, vol. 32 no. 7 (April, 2009), pp. 920-926

Papers Submitted

  1. Mainak Patel and Badal Joshi, Decoding synchronized oscillations within the brain: phase-delayed inhibition provides a robust mechanism for creating a sharp synchrony filter (2012)
  2. Badal Joshi, Order of magnitude time-reversible Markov chains and characterization of clustering processes (October, 2011) [arXiv:1110.5489v1]
  3. Badal Joshi and Anne Shiu, Atoms of multistationarity in chemical reaction networks (2011) [arXiv:1108.5238v2]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320